MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, RESECTOSCOPE CABLE, (VALLEYLAB/BOVIE); CYSTOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

STRYKER ENDOSCOPY-SAN JOSE PKG, RESECTOSCOPE CABLE, (VALLEYLAB/BOVIE); CYSTOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Catalog Number 0502990300
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 09/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned for investigation therefore the reported failure mode was not confirmed.The reported failure mode will be monitored for future reoccurrence.Alleged failure: bovie cord broke and patient burned.Probable root cause: insulation melting, excessive cauterization, manufacturing/assembly error, break or crack in cable insulation, use error.The device manufacture date is not known.
 
Event or Problem Description
It was reported that the patient was burned by the cord during a procedure.

Brand Name
PKG, RESECTOSCOPE CABLE, (VALLEYLAB/BOVIE)
Common Device Name
CYSTOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key7924482
Report Number0002936485-2018-00627
Device Sequence Number19182405
Product Code FAJ
UDI-Device Identifier07613327064018
UDI-Public07613327064018
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K040390
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0502990300
Device Lot Number844270
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2018
Initial Report FDA Received Date10/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;